Supersingular K3 surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 4, pp. 543-567.
@article{ASENS_1974_4_7_4_543_0,
     author = {Artin, M.},
     title = {Supersingular $K3$ surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {543--567},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {4},
     year = {1974},
     doi = {10.24033/asens.1279},
     zbl = {0322.14014},
     mrnumber = {51 #8116},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1279/}
}
TY  - JOUR
AU  - Artin, M.
TI  - Supersingular $K3$ surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1974
DA  - 1974///
SP  - 543
EP  - 567
VL  - Ser. 4, 7
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1279/
UR  - https://zbmath.org/?q=an%3A0322.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #8116
UR  - https://doi.org/10.24033/asens.1279
DO  - 10.24033/asens.1279
LA  - en
ID  - ASENS_1974_4_7_4_543_0
ER  - 
%0 Journal Article
%A Artin, M.
%T Supersingular $K3$ surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1974
%P 543-567
%V Ser. 4, 7
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1279
%R 10.24033/asens.1279
%G en
%F ASENS_1974_4_7_4_543_0
Artin, M. Supersingular $K3$ surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 4, pp. 543-567. doi : 10.24033/asens.1279. http://archive.numdam.org/articles/10.24033/asens.1279/

[1] M. Artin, Algebraic approximation of structures over complete local rings (Pub. Math. Inst. Hautes Études Sci., vol. 36, 1969, p. 23-58). | Numdam | MR | Zbl

[2] M. Artin, Algebraic construction of Brieskorn's resolutions (J. Alg., vol. 29, 1974, p. 330-348). | MR | Zbl

[3] M. Artin, A. Grothendieck and J.-L. Verdier, Théorie des topos et cohomologie des schémas, T. 3 (Lecture Notes in Mathematics, No. 305, Springer, Berlin, 1973). | MR | Zbl

[4] M. Artin and B. Mazur, Formal groups arising from algebraic varieties (to appear). | Numdam | Zbl

[5] M. Artin and H. P. F. Swinnerton-Dyer, The Shafarevich-Tate conjecture for pencils of elliptic curves on K 3 surfaces (Invent. Math., vol. 20, 1973, p. 249-266). | MR | Zbl

[6] A. Grothendieck, Éléments de géométrie algébrique III, (Pub. Math. Inst. Hautes Études Sci., vol. 11, 1961). | Numdam

[7] A. Grothendieck, Le groupe de Brauer (Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968). | Zbl

[8] J.-I. Igusa, Betti and Picard numbers of abstract algebraic surfaces (Proc. Nat. Acad. Sci., vol. 46, 1960, p. 724-726). | MR | Zbl

[9] K. Kodaira, On compact analytic surfaces II (Ann. of Math., vol. 77, 1963, p. 563-626). | Zbl

[10] M. Lazard, Sur les groupes de Lie formels à un paramètre (Bull. Soc. math. Fr., vol. 83, 1955, p. 251-274). | Numdam | MR | Zbl

[11] F. Oort Commutative group schemes (Lecture Notes in Mathematics, No. 15, Springer, Berlin, 1966. | MR | Zbl

[12] Piatetski-Shapiro and I. R. Shafarevich, A Torelli theorem for algebraic surfaces of type K 3 (Izv. Akad. Nauk. S.S.S.R., vol. 35, 1971, and Math. U.R.S.S. (Izvestia, vol. 5, 1971, p. 547-588). | Zbl

[13] M. Raynaud, Caractéristique d'Euler-Poincaré d'un faisceau et cohomologie des variétés abéliennes (Séminaire Bourbaki 1964-1965. Exposé, reprinted in Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968). | Numdam | Zbl

[14] J.-P. Serre, Groupes pro-algébriques (Pub. Math. Inst. Hautes Études Sci., vol. 7, 1960). | Numdam | MR

[15] J.-P. Serre, Cours d'arithmétique, Presses Universitaires de France, Paris, 1970. | MR | Zbl

[16] T. Shioda, On elliptic modular surfaces (J. Math. Soc. Japan, vol. 24, 1972, p. 20-59). | MR | Zbl

[17] T. Shioda, On rational points of the generic elliptic curve with level N structure over the field of mudular functions of level N (J. Math. Soc. Japan, vol. 25, 1973, p. 144-157). | MR | Zbl

[18] T. Shioda, Algebraic cycles on certain K 3 surfaces in characteristic p (to appear). | Zbl

[19] J. Tate, Algebraic cycles and poles of zeta functions (Arithmetic Algebraic Geometry, p. 93-110, Harper and Row, New York, 1965). | MR | Zbl

[20] J. Tate, On the conjecture of Birch and Swinnerton-Dyer and a geometric analog (Séminaire Bourbaki, 1965/1966. Exposé 306, reprinted in Dix exposés sur la cohomologie des schémas, North Holland, Amsterdam, 1968). | Numdam | Zbl

Cited by Sources: